# SDR CALA2021100101738

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737-9
- Aircraft serial: 37200
- Aircraft time: 26,776 hours, 9,401 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: WL767
- Condition: Burned Out
- Location: Lh Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY LIGHT AFT OF LH WING DOES NOT LIGHT WHEN TESTED INSTALLED NEW LH EMERGENCY LIGHT AFT OF LH WING IAW AMM 33-51-04 -960-801, TEST GOOD.
